# SDR GTIA201311131036

- Difficulty date: November 13, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 20,175 hours, 12,794 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DEPLOYED AT ROW 16 ACFT LT.  STOWED O2 MASKS AT SEAT ROW 16ABC IAW AMM. PERFORMED OPS CHECK OF MANUAL RELEASE OF OXYGEN MASKS IAW AMM.  OPS CHECKED GOOD
